# SDR 08FDEA04561

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC70031
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT FRAME HAS A CRACK WITH A PREVIOUS STOP DRILL HOLE AT STA 2199 AT THE UPPER LONGERON.  FORMED ANGLE PER SRM 53-30-00.  FABBED, LOCATED, & DRILLED HOLES PER SRM 53-30-00.  ALODINED & PRIMED PER SRM 51-21-01.  INSTALLED PER SRM 51-35-01.
